# SDR AU981520

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech C90
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 06500561
- Condition: Sticking
- Location: Autopilot
- Component: King, K5271
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) AUTOPILOT SERVO STICKING.  UNCOMMANDED ELEVATOR PITCH DOWN RESULTED IN SEVERE DAMAGE TO THE NLG WHEN THE AIRCRAFT IMPACTED THE GROUND DURING LANDING.
